# SDR SWIA202156824

- Difficulty date: February 27, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 9846204502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM PART OF DOOR SURROUND SIDE PANEL 151FLW WHERE THE NUT PLATES GO IS CRACKED    (C-CHECK) RO 3/10/2021    RECIEVED NEW SERVICEABLE FWD CARGO DOOR SURROUND PANEL 151FLW.  LOCATED AND DRILLED UP NEW SERVICEABLE PANEL IAW CRJ 700 SRM 51-40-11-001-001-A01. REFERENCE CAMP# 21960071 FOR INSTALLATION
